On *-representations of a deformation of a Wick analogue of the CAR algebra
Journal article, 2005

The classification of irreducible *-representations of deformations of canonical anti-commutation relations is given. A description of the corresponding enveloping C*-algebra is presented in terms of continuous matrix-functions satisfying certain boundary conditions.

Continuous matrix-functions

Enveloping C*-algebra

Deformed commutation relations

Author

Sergio Albeverio

University of Bonn

D. Proskurin

Lyudmyla Turowska

Chalmers, Mathematical Sciences, Mathematics

University of Gothenburg

Reports on Mathematical Physics

0034-4877 (ISSN)

Vol. 56 2 175-196-

Subject Categories

Other Physics Topics

Mathematical Analysis

DOI

10.1016/S0034-4877(05)80069-2

More information

Latest update

7/4/2018 1